Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Nuvaring ?

ok iv been on the nuvaring for about 5 months. just last month and this month when i take my ring out on sunday for my *free* week, i dont get my period till the following sunday which is when im supposed to put a new ring in. so i only have my period for one day.

has any one else had this? what did you do?

Answer Question
 
Anonymous

Asked by Anonymous at 6:49 PM on Sep. 9, 2010 in Health

Answers (3)
  • Never used that before. I've thought about it though. My cousin used to be on that. Here's a bump for ya.
    elly25

    Answer by elly25 at 6:52 PM on Sep. 9, 2010

  • I used nuvaring after I had my DD...I was only on it for about 4 months but I did have the same problem. I would take it out and not start my period for a few days afterward and then it would be cut short (not complaining about it being cut short) I did talk to my OB about it at one of my checkups and she said that it takes quite a while for your body to adjust. Especially since I had not been on any type of B/C for about 3 years prior. If you are concerned you should give your gyn a call. Nuvaring is effective for a certain amount of time after you take it out as well so that may be causing some of the delay. I hope everything works out for you and that this give you a little peace of mind
    foxracing43701

    Answer by foxracing43701 at 7:37 PM on Sep. 9, 2010

  • I used it and loved it! I never went a week without though - my dr told me it was fine to put a new one in after 3 weeks and just not have my period which is what I did. It was great!
    missanc

    Answer by missanc at 9:48 PM on Sep. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.